MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; Screw, Fixation, Bone

PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; Screw, Fixation, Bone
Catalog Number P99-191-TR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, an hx10 screwdriver broke while inserting a screw into an ftmtj plate.Surgical technique for the product was utilized.The patient's bone was not hard, and the appropriate drill was used.The broken fragment was completely removed.The procedure was completed using an alternate instrument.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
SCW DRV ATCH SD AO HX-10 SHT TPR
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24912011
Report Number3008650117-2026-00188
Device Sequence Number9928512
Product Code HWC
UDI-Device Identifier00889795041326
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-TR10
Device Lot NumberTC2304701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale